Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Does inhalation of seroflo for a long time leads to hair fall ?

does inhalation of seroflo for a long time leads to hair fall
does inhalation of seroflo lead to loss of hair?
Asked On : Fri, 15 Apr 2011
Answers:  2 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Answered: Wed, 22 Jun 2011
  User's Response

Hi Shalini
Welcome to HealthcareMagic.
Inhalation of seroflo does not cause hair fall.Usage of inhaler has less than 1 % incidence of side effects.The most common side effect encountered with inhalers is mouth ulcers.So , it is advisable to rinse your mouth properly after taking the puff.
If you need more information feel free to mail me.
Take care
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor